Open Access
Translator Disclaimer
2014 Lefschetz theorem for abelian fundamental group with modulus
Moritz Kerz, Shuji Saito
Algebra Number Theory 8(3): 689-701 (2014). DOI: 10.2140/ant.2014.8.689

Abstract

We prove a Lefschetz hypersurface theorem for abelian fundamental groups allowing wild ramification along some divisor. In fact, we show that isomorphism holds if the degree of the hypersurface is large relative to the ramification along the divisor.

Citation

Download Citation

Moritz Kerz. Shuji Saito. "Lefschetz theorem for abelian fundamental group with modulus." Algebra Number Theory 8 (3) 689 - 701, 2014. https://doi.org/10.2140/ant.2014.8.689

Information

Received: 27 April 2013; Revised: 12 November 2013; Accepted: 10 December 2013; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1318.14014
MathSciNet: MR3218806
Digital Object Identifier: 10.2140/ant.2014.8.689

Subjects:
Primary: 14H30
Secondary: 14E22

Keywords: fundamental group , Lefschetz theorem , ramification

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.8 • No. 3 • 2014
MSP
Back to Top